12 posts Page 1 of 2
Hi all

Just wondering if anyone knows anything about rebif. In particular does it cause weight gain. I have put on a lot of weight even though I am sticking very strictly to the programme. Very little sat fat, no dairy etc. I also have a poor appetite and have to more or less force myself to eat so this weight gain is not something I understand. Any help would be greatly appreciated as I am feeling very down.

Valley
Doing a google weight gain rebif, there was quite a lot returned his on that. I didn't read them to see if people were able to rebalance their weight. It does appear to be a potential listed side effect.
If it is a side effect look at the bigger picture of why you are taking rebif to balance your feelings.
Thanks Veg

I know you are right.
Just a lot going on now with family
and for the first time I am feeling really sorry for myself! Also a bit down and angry with myself for this too!

Valley
Focus on what is going on with what you are doing family rise, fit in your meditation, when you can see through to the other side could review then whether you feel you need to do something and whether that might mean switching to a different DMD if that's what you want to do. Don't be angry with your self you are far too resourceful for that. How long have you been on rebif?
Been on it for a year and a half. No eating habits that can in any way explain this weight gain in that time.
Valley wrote: No eating habits that can in any way explain this weight gain in that time.


If that's the case then maybe you should be asking your family doctor to check other possible causes, such as under-active thyroid function etc. People with MS need to remember not to blame everything on MS and/or any MS drugs they are on - to do so means you run the risk of not catching other health problems soon enough.

I only managed to put up with Rebif for 11 months - side effects were a real problem and the constant need to take paracetamol and ibuprofen caused other health problems. I improved quite considerably once I stopped Rebif - but I should not have been put on it in the first place because I didn't have relapses, and my new neuro agrees that I have probably been PPMS since the start.
Hi Valley,
I was on Rebif for fourteen years and I never had weight gain issues.
Roses
Hi Roses

Do you mind me asking are you still on it? If not why did you stop?

Thanking you
Valley
Hi Valley,
No I'm no longer on it. I stopped because I got sick of the injections, injection sites on my body were getting worse with bruising.
If you have more questions don't hesitate to ask. Maybe you could PM me.
Roses.
Hi Roses
.
would love to pm you just do not know how? Any help gratefully received!

Valley
12 posts Page 1 of 2

Who is online

Users browsing this forum: No registered users and 1 guest

cron